# SDR 2007UALA00207

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 65,861 hours, 7,446 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT 2A AFT AND 55 HJK ARE INOPERATIVE.  CONNECTOR LOOSE AT ASSY JUNCTION.  RETIGHTENED. OP CHECKS OK.
